Year : 2001  |  Volume : 43  |  Issue : 1  |  Page : 78--80

Risperidone - Induced Tardive Dyskinesia : Case Report And Review of Literature


P.N. Suresh Kumar1, Chittaranjan Andrade2 
1 Senior Lecturer, Department of Psychiatry, Medical College, Calicut, India
2 Additional Professor, Department of Psychopharmacology, NIMHANS, Bangalore, India

Correspondence Address:
P.N. Suresh Kumar
Senior Lecturer, Department of Psychiatry, Medical College, Calicut
India

Risperidone is an atypical antipsychotic with broad spectrum of antipsychotic activity and lower potential for extrapyramidal side effects at therapeutic doses. This case report illustrates the development of tardive dyskinesia with therapeutic dose of risperidone in a paranoid schizophrenic patient who was not on any antipsychotic medication previously.


How to cite this article:
Kumar PS, Andrade C. Risperidone - Induced Tardive Dyskinesia : Case Report And Review of Literature.Indian J Psychiatry 2001;43:78-80


How to cite this URL:
Kumar PS, Andrade C. Risperidone - Induced Tardive Dyskinesia : Case Report And Review of Literature. Indian J Psychiatry [serial online] 2001 [cited 2020 Oct 28 ];43:78-80
Available from: https://www.indianjpsychiatry.org/article.asp?issn=0019-5545;year=2001;volume=43;issue=1;spage=78;epage=80;aulast=Kumar;type=0